# SDR 2A6R2021102562004

- Difficulty date: October 25, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N200HN
- Make and model: Urocop EC135T2
- Aircraft serial: 0444
- Aircraft time: 6,596 hours, 22,670 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: L533M1011212
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Part time: 6,596 hours, 22,670 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO FRAME 1 (PN: L533M1011212) IN THE FORM OF EXTENSIVE CORROSION ACROSS THE LOWER FLANGE
